# SDR VNAA2018020799904

- Difficulty date: February 7, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 32,466 hours, 31,919 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FLOORBEAM TEE AT RBL 9 & LBL 9  IS CRACKED.  REPLACED TEE.
